# SDR REXA2015111101096

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING WIRING UNDER FLOORBOARD 251CLF BROKEN.  R & R EMER TRACK LIGHT CONNECTOR PIN PL29LY IAW ESPM 20-17-10.  OPERATIONS CHECK DUE.  REF AMM 33-51-00-710-801.  OPERATIONS TEST OF FLOOR TRACK EMER LIGHTING GOOD IAW AMM 33-51-00-710-801.
